Does Amphetamine Salts 20MG Cause Weight Gain?
Question by Amanda: Does Amphetamine Salts 20MG cause weight gain?
My doctor changed my ADD medication to Amphetamine Salt 20MG . I’ve been taking this medication for two months and have gain 22lbs. I workout three times a week . It just seems like I’m bloated all the time ..
Best answer:
Answer by Mathieu
I have never heard anything like that. Amphetamines are anorexiants, a group of drugs that cases weight LOSS. Amphetamines are often abused due to weight loss. Are you are taking a regular generic Adderall (the brand name for amphetamine salts) or the generic Adderall XR? Adderall XR is a capsule and regular Adderall is a tablet.
It could be possible (if you are taking the regular instant release Adderall) that your appetite becomes suppressed but because it only lasts 4-6 hrs you could have an almost “rebound hunger” and then eat a large amounts of food. And Adderall can cause gastrointestinal problems.
You certainly should see your doctor. Most drugs do have paradoxical effects and I have heard of some weight gain but never that amount. Do you take other medications or have you changed your diet?
Know better? Leave your own answer in the comments!